# SDR IXXA07SMN174S

- Difficulty date: June 30, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Broken
- Location: Zone 200
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IN MAIN CARGO COMPARTMENT FLANGE ON LONGERON 19 RIGHT BROKEN AT STATION 200.000 TO 212.000.  LONGERON FLANGE FROM AT STATION 200.000 TO 212.000, LONGERON19 RIGHT WAS TRIMMED OFF IN PRODUCTION.  NO REPAIR IS REQUIRED.  FOUND NO ADDITIONAL DAMAGE, IAW MESSAGE BOEING NUMBER 1-397537201-2 OF DATA 06-29-07, AND DRAWING 5702880.
